Shiu, Anne individual record

I have research interests in algebraic, geometric, and combinatorial approaches to mathematical biology; biochemical

dynamical systems; neural coding; algebraic statistics; and genomics.

selected publications
Academic Articles39
  • Bortner, C., Gross, E., Meshkat, N., Shiu, A., & Sullivant, S. (2023). Identifiability of linear compartmental tree models and a general formula for input-output equations. Advances in Applied Mathematics. 146, 102490-102490.
    doi badge
  • Chan, P., Johnston, K., Lent, J., de Perez, A. R., & Shiu, A. (2023). Nondegenerate Neural Codes and Obstructions to Closed-Convexity. SIAM Journal on Discrete Mathematics. 37(1), 114-145.
    doi badge
  • Meshkat, N., Shiu, A., & Torres, A. (2022). Absolute Concentration Robustness in Networks with Low-Dimensional Stoichiometric Subspace. VIETNAM JOURNAL OF MATHEMATICS. 50(3), 623-651.
    doi badge
  • Gambacini, B., Jeffs, R. A., Macdonald, S., & Shiu, A. (2022). Non-Monotonicity of Closed Convexity in Neural Codes. VIETNAM JOURNAL OF MATHEMATICS. 50(2), 359-373.
    doi badge
  • Gerberding, S., Obatake, N., & Shiu, A. (2022). Identifiability of linear compartmental models: the effect of moving inputs, outputs, and leaks. LINEAR & MULTILINEAR ALGEBRA. 70(14), 2782-2803.
    doi badge
Conference Papers2
  • Shiu, A. (2008). The smallest multistationary mass-preserving chemical reaction network. ALGEBRAIC BIOLOGY, PROCEEDINGS. 5147, 172-184.
    doi badge
  • Morton, J., Pachter, L., Shiu, A., Sturmfels, B., & Wienand, O. (2006). Geometry of rank tests. Proceedings of the 3rd European Workshop on Probabilistic Graphical Models, PGM 2006. 207-214.
First Name
Last Name
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368